Demirci, KamilDirik, Fadime2015-04-142015-04-142010Demirci, K., Dirik, F. (2010). A Korovkin type approximation theorem for double sequences of positive linear operators of two variables in A-statistical sense. Bulletin of the Korean Mathematical Society, 47(4), 825-837.1015-8634 (Basılı)2234-3016 (Çevrim içi)http://pdf.medrang.co.kr/kms01/BKMS/47/BKMS-47-4-825-837.pdfhttps://hdl.handle.net/11486/927https://doi.org/10.4134/BKMS.2010.47.4.825In this paper, we obtain a Korovkin type approximation theorem for double sequences of positive linear operators of two variables from Hw(K) to C(K) via A-statistical convergence. Also, we construct an example such that our new approximation result works but its classical case does not work. Furthermore, we study the rates of A -statistical convergence by means of the modulus of continuity.enA-statistical convergence for double sequencesPositive linear operatorKorovkin-type approximation theoremMeyer-K\{o}nig and Zeller operatorModulus of continuityA Korovkin type approximation theorem for double sequences of positive linear operators of two variables in A-statistical senseArticle10.4134/BKMS.2010.47.4.8252-s2.0-77958545428WOS:000280503900016